We consider the Partial Differential Equation describing the price of an Asian Options in the Black & Scholes model. We prove the existence, the uniqueness and the regularity of the solution. We give explicit and implicit numerical methods to construct numerical solutions

Some Results on Partial Differential Equations and Asian Options / Barucci, E.; Polidoro, Sergio. - In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES. - ISSN 0218-2025. - STAMPA. - 11,3:(2001), pp. 475-497.

Some Results on Partial Differential Equations and Asian Options

POLIDORO, Sergio
2001

Abstract

We consider the Partial Differential Equation describing the price of an Asian Options in the Black & Scholes model. We prove the existence, the uniqueness and the regularity of the solution. We give explicit and implicit numerical methods to construct numerical solutions
11,3
475
497
Some Results on Partial Differential Equations and Asian Options / Barucci, E.; Polidoro, Sergio. - In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES. - ISSN 0218-2025. - STAMPA. - 11,3:(2001), pp. 475-497.
Barucci, E.; Polidoro, Sergio
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11380/421277
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 89
  • ???jsp.display-item.citation.isi??? 85
social impact